# SDR SIMA201018102

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 15,870 hours, 13,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: WL1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PS1 CHECK FOR FLIGHT 2762 THE LEFT OVERWING EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RELAMPED THE LEFT OVERWING EXTERIOR EMERGENCY LIGHT IAW EMB 145 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
